Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Suffering from spinal tuberculosis since 18 months

sir my mother is suffering from spinal tuberculosis since 18 months now she is better then previous but now she has severe pain in lower limb and feet.sir tell me why it is
Asked On : Sat, 26 Mar 2011
Answers:  3 Views:  187
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
As tuberculosis of spine causes compression of vertebrae,which in turn compress nerves leading to pain in the area supplied by the nerve.So start lumbar traction to prevent compression of nerves & to get relief from pain after consultation with your doctor.Disclaimer
Answered: Sat, 26 Mar 2011
I find this answer helpful
Ayurveda Specialist Dr. Manish Rijhwani's  Response
Pain in lower extremities is common in Kochs spine
it may continue for further 3 to 6 mths
i suppose that as of now she might have completed her AKT
she can now be given mild pain killers like paracetamol to relieve pain

Dr. Manish R. Rijhwani
Answered: Mon, 2 May 2011
I find this answer helpful
  User's Response
Hi dear
Welcome to HealthcareMagic.

I guess your mother has taken anti tubercular medicines regularly.TB spine in longstanding cases can cause damage to the body of spine and can compress the nerves coming out of it.Your mother must be having the same causing pain.Does she have numbness of the limbs too? I advise you to take an MRI and see the condition of spinal bones and get treatment plan accordingly from an Orthopedician.

I wish your mother a speedy recovery.

Take care.
Answered: Sat, 26 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor